# SDR 9904946314

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 12
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AN ELECTRICAL ODOR AND SMOKE WAS NOTICED COMING FROM THE OVERHEAD LIGHTS IN CABIN ZONE 'B'.  TURNED CABIN LIGHTS OFF AND THE ODOR AND SMOKE DISSIPATED.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDNET.  REPLACED BALLAST AT ROW 12JK.  OPERATIONAL CHECK GOOD.
